MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number 26924
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/02/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an inadvertent deployment occurred.A 7x20x130 innova self expanding stent was selected for a stenting procedure in the external iliac artery.During preparation, when they pulled the device out of the plastic cover, it still had the safety mechanism over the thumbwheel.The flush port was sill on the back of the handle.When looking at the stent while flushing, it was noted that half of the stent was sticking out the end of the catheter.It was partially deployed out of the package.The procedure was completed with a different innova stent (7x40).There were no patient complications.

Brand Name
INNOVA VASCULAR
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8496316
Report Number2134265-2019-03602
Device Sequence Number2594166
Product Code NIP
UDI-Device Identifier08714729874072
UDI-Public08714729874072
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/18/2020
Device Model Number26924
Device Catalogue Number26924
Device Lot Number0021533051
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2019
Initial Report FDA Received Date04/09/2019
Patient Sequence Number1